Publication

Multiplicity results for an impulsive boundary value problem of p(t)-kirchhoff type via critical point theory

Mokhtari, A.
Moussaoui, T.
O'Regan, D.
Citation
Mokhtari, A. Moussaoui, T.; O'Regan, D. (2016). Multiplicity results for an impulsive boundary value problem of p(t)-kirchhoff type via critical point theory. Opuscula Mathematica 36 (5), 631-649
Abstract
In this paper we obtain existence results of k distinct pairs nontrivial solutions for an impulsive boundary value problem of p(t)-Kirchhoff type under certain conditions on the parameter lambda.
Funder
Publisher
AGHU University of Science and Technology Press
Publisher DOI
10.7494/opmath.2016.36.5.631
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland